# SDR C2XA06TY036

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 18,132 hours, 13,503 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 231
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS, LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS, LOG PAGE 2077577, ORIGINAL FLIGHT GSP TO CLE, FLIGHT 2948, DIVERTED TO TYS. MAINTENANCE REMOVED AND REPLACED THE NLG UPLOCK BOX (P/N 2309-2900-001, S/N 231) AND PROX SWITCH (P/N 80-057-01, S/N A8100) IAW-EMB-145AMM-32-33-07, OPS CHECKED GOOD, AIRCRAFT RELEASED BACK TO SERVICE.
